Deaths from imodium overdoses

http://www.consumeraffairs.com/news/article-warns-of-deaths-from-imodium-overdoses-050416.html

Consumers were trying to relieve their opioid withdrawal symptoms and overdosed on imodium

Two case studies in Annals of Emergency Medicine tell of patients who overdosed on imodium — also known as loperamide. Although both were treated by emergency medical crews with cardiac life support and naloxone, both died…

Advertisements

5 thoughts on “Deaths from imodium overdoses

  1. šŸ˜®
    The prescription stuff I get (Lomotil) is a controlled substance, but has atropine in it to discourage abuse. I remember asking the pharmacist why, and his reply was “people are crazy”. Well, okay then. The number of pills they took had to be in the hundreds. Maybe the diarrhea was THAT bad.

    Liked by 1 person

    • Funny, when I detoxed, diarrhea wasn’t a huge problem. I’m thinking people are taking too much of this stuff because it helps with the torture that is detox. And because they have no other options.

      Missed you. šŸ™‚

      Liked by 1 person

      • Detox is pretty terrible. Not so bad when you’re afforded the time to taper off, but sadly that’s not an option in too many cases.

        I missed you too *insert tiny smiley emoji*

        Liked by 1 person

        • It’s only in posts that the monster-sized emojies show up. Feel free to emoji the comment sections to death. šŸ™‚ šŸ˜€ šŸ˜‰ (Those are the only ones I know.) šŸ˜€

          Like

If you don't comment, I'll just assume you agree with me

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s